Alert archive / Texas / Red Flag Warnings in 2008
Red Flag Warning 9, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this red flag warning at Mar 2, 2008, 3:05 PM CST for 15 counties in Texas. It took effect at Mar 3, 2008, 10:00 AM CST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2008, 3:05 PM CST (21:05 UTC)
- In effect from
- Mar 3, 2008, 10:00 AM CST
- Expired
- Mar 3, 2008, 11:20 PM CST
- In force
- 13 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.1 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 69 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 690 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KCRP 022105 RFWCRP RED FLAG WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 305 PM CST SUN MAR 2 2008 TXZ229-239-030100- /O.UPG.KCRP.FW.A.0005.080303T1700Z-080304T0000Z/ /O.NEW.KCRP.FW.W.0009.080303T1700Z-080304T0600Z/ /O.CON.KCRP.FW.W.0008.000000T0000Z-080303T0000Z/ LA SALLE-WEBB- 305 PM CST SUN MAR 2 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS UPGRADED A FIRE WEATHER WATCH TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT. SOUTHEAST WIND OF 15 TO 25 MPH WITH FREQUENT GUSTS APPROACHING 30 MPH WILL CONTINUE THIS AFTERNOON IN ADVANCE OF A VIGOROUS LOW PRESSURE SYSTEM DEVELOPING ACROSS THE ROCKIES. MINIMUM RELATIVE HUMIDITIES WILL RANGE FROM 30 TO 35 PERCENT. THESE ATMOSPHERIC CONDITIONS WILL CONTRIBUTE TO A HIGH WILD FIRE DANGER. A COLD FRONT WILL MOVE ACROSS SOUTH TEXAS MONDAY AS A STRONG LOW PRESSURE SYSTEM TRAVERSES THE PLAINS. STRONG NORTHWEST WINDS GUSTING TO NEAR 40 MPH AND EXTREMELY DRY ATMOSPHERIC CONDITIONS WITH MINIMUM RH VALUES NEARING 20 PERCENT WILL DEVELOP BEHIND THE FRONT. THUS...A HIGH FIRE DANGER IS ANTICIPATED FOR MONDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING AND FIRE WEATHER WATCH. $$ TXZ230>234-240>247-030100- /O.UPG.KCRP.FW.A.0005.080303T1700Z-080304T0000Z/ /O.NEW.KCRP.FW.W.0009.080303T1700Z-080304T0600Z/ MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-DUVAL-JIM WELLS-KLEBERG- NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 305 PM CST SUN MAR 2 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS UPGRADED A FIRE WEATHER WATCH TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT. A COLD FRONT WILL MOVE ACROSS SOUTH TEXAS MONDAY AS A STRONG LOW PRESSURE SYSTEM TRAVERSES THE PLAINS. STRONG NORTHWEST WINDS GUSTING TO AROUND 40 MPH AND EXTREMELY DRY ATMOSPHERIC CONDITIONS WITH MINIMUM RH VALUES OF 20 TO 30 PERCENT WILL DEVELOP BEHIND THE FRONT. THUS...A HIGH FIRE DANGER IS ANTICIPATED FOR MONDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ MJG
4 follow-up statements
000 WWUS84 KCRP 030008 RFWCRP RED FLAG WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 608 PM CST SUN MAR 2 2008 TXZ229-239-031230- /O.EXP.KCRP.FW.W.0008.000000T0000Z-080303T0000Z/ /O.CON.KCRP.FW.W.0009.080303T1700Z-080304T0600Z/ LA SALLE-WEBB- 608 PM CST SUN MAR 2 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT... ...RED FLAG WARNING FOR SUNDAY UNTIL 6 PM HAS EXPIRED... THE RED FLAG WARNING WHICH WAS IN EFFECT UNTIL 6 PM SUNDAY HAS EXPIRED. WINDS ARE SLOWLY DIMINISHING AND TEMPERATURES WILL BEGIN TO DECREASE WITH THE SETTING OF THE SUN...RESULTING IN AN INCREASE IN RELATIVE HUMIDITIES. HOWEVER...RED FLAG CONDITIONS ARE EXPECTED AGAIN ON MONDAY AFTER A COLD FRONT MOVES THROUGH THE AREA. AS A RESULT...A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT. ON MONDAY...STRONG NORTHWEST WINDS GUSTING TO NEAR 40 MPH AND EXTREMELY DRY ATMOSPHERIC CONDITIONS WITH MINIMUM RH VALUES NEARING 20 PERCENT WILL DEVELOP BEHIND THE FRONT. THUS...A HIGH FIRE DANGER IS ANTICIPATED FOR MONDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ TXZ230>234-240>247-031230- /O.CON.KCRP.FW.W.0009.080303T1700Z-080304T0600Z/ MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-DUVAL-JIM WELLS-KLEBERG- NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 608 PM CST SUN MAR 2 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT. A COLD FRONT WILL MOVE ACROSS SOUTH TEXAS MONDAY AS A STRONG LOW PRESSURE SYSTEM TRAVERSES THE PLAINS. STRONG NORTHWEST WINDS GUSTING TO AROUND 40 MPH AND EXTREMELY DRY ATMOSPHERIC CONDITIONS WITH MINIMUM RH VALUES OF 20 TO 30 PERCENT WILL DEVELOP BEHIND THE FRONT. THUS...A HIGH FIRE DANGER IS ANTICIPATED FOR MONDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ GW/MJG
000 WWUS84 KCRP 031040 RFWCRP RED FLAG WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 440 AM CST MON MAR 3 2008 TXZ229>231-239>243-032200- /O.EXT.KCRP.FW.W.0009.080303T1600Z-080304T0800Z/ LA SALLE-MCMULLEN-LIVE OAK-WEBB-DUVAL-JIM WELLS-KLEBERG-NUECES- 440 AM CST MON MAR 3 2008 ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 2 AM CST TUESDAY DUE TO STRONG WINDS AND DRY FUELS... THE RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 2 AM CST TUESDAY. A COLD FRONT WILL MOVE ACROSS SOUTH TEXAS TODAY. STRONG NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL OCCUR TODAY BEHIND THE FRONT. THIS ALONG WITH EXTREMELY DRY FUELS AND MINIMUM HUMIDITIES 30 PERCENT OR LOWER WILL PRODUCE DANGEROUS FIRE CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ TXZ232>234-244>247-032200- /O.EXT.KCRP.FW.W.0009.080303T1800Z-080304T0800Z/ BEE-GOLIAD-VICTORIA-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 440 AM CST MON MAR 3 2008 ...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 2 AM CST TUESDAY DUE TO STRONG WINDS AND DRY FUELS... THE RED FLAG WARNING IS NOW IN EFFECT FROM NOON TODAY TO 2 AM CST TUESDAY. A COLD FRONT WILL MOVE ACROSS SOUTH TEXAS TODAY. STRONG NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL OCCUR BEHIND THE FRONT. THIS ALONG WITH DRY FUELS WILL PRODUCE DANGEROUS FIRE CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ MB
000 WWUS84 KCRP 032204 RFWCRP RED FLAG WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 404 PM CST MON MAR 3 2008 TXZ229>231-239>243-040800- /O.CON.KCRP.FW.W.0009.000000T0000Z-080304T0800Z/ LA SALLE-MCMULLEN-LIVE OAK-WEBB-DUVAL-JIM WELLS-KLEBERG-NUECES- 404 PM CST MON MAR 3 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 2 AM CST TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 2 AM CST TUESDAY. STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE INTO THE EVENING BEHIND THIS MORNINGS STRONG COLD FRONT. THIS ALONG WITH EXTREMELY DRY FUELS AND MINIMUM HUMIDITIES RANGING FROM 20 TO 40 PERCENT WILL PRODUCE DANGEROUS WILD FIRE CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ TXZ232>234-244>247-040800- /O.CON.KCRP.FW.W.0009.000000T0000Z-080304T0800Z/ BEE-GOLIAD-VICTORIA-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 404 PM CST MON MAR 3 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 2 AM CST TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 2 AM CST TUESDAY. STRONG NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL CONTINUE IN THE WAKE OF THIS MORNING STRONG COLD FRONT. THIS ALONG WITH DRY FUELS AND LOW RELATIVE HUMIDITY VALUES OF 30 TO 40 PERCENT WILL PRODUCE DANGEROUS WILD FIRE CONDITIONS. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ MJG
000 WWUS84 KCRP 040520 AAA RFWCRP RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1120 PM CST MON MAR 3 2008 TXZ229>234-239>247-040630- /O.CAN.KCRP.FW.W.0009.000000T0000Z-080304T0800Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1120 PM CST MON MAR 3 2008 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE RED FLAG WARNING. OVER INLAND COUNTIES...RELATIVE HUMIDITIES HAVE INCREASED TO ABOVE 30 PERCENT AND WINDS HAVE DECREASED SIGNIFICANTLY. OVER THE COASTAL COUNTIES...WHILE WIND GUSTS REMAIN ABOVE 25 MPH OVER MANY LOCATIONS...RELATIVE HUMIDITIES ARE ABOVE 40 PERCENT. THEREFORE...THE RED FLAG WARNING HAS BEEN CANCELLED. $$ GW
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Mar 2, 12:02 PM CST, 3 hours 3 minutes earlier.
Area forecast discussion, Mar 2, 12:02 PM CST, 3 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1202 PM CST SUN MAR 2 2008
.UPDATE...HAVE SEEN A FEW LIGHT SHOWERS AND/OR SPRINKLES AS STRONG
SRLY LOW LEVEL FLOW TRANSPORT MOISTURE NORTH AND A WEAK S/WV
APPROACHES. CHCS OF THESE SHOWERS OVER THE WATERS...ALONG THE
COAST AND FAR WEST IS VERY SMALL AND BARELY WORTH MENTIONING FOR
THE REMAINDER OF THE DAY. HAVE TRIMMED POPS OUT OF OFFSHORE WATERS
AND WRN AREAS AND AM ONLY SHOWING 10-20 POPS FOR THE COASTAL
PLAINS FOR THE AFTN. ALSO...AM NOT BUYING THE NAM SHOWING THE CAP
ERODING IN THE VCT AREA THIS AFTN AND REMOVED THUNDER FROM THE
FORECAST THERE. IN FACT...HAVE REMOVED TSTMS FOR OVERNIGHT PERIOD
AS WELL AS BEST WE CAN HOPE FOR IS LOW TOPPED WAA STREAMER SHOWERS
ALONG THE STRONG LLJ. BIG STORY WILL CONTINUE TO BE THE WIND IN
ADVANCE OF VIGOROUS STORM SYSTEM TO THE NW. ALREADY SEEING GUSTS
WELL OVER 40 MPH AT KCRP AND EXPECT 40 MPH GUSTS FOR MUCH OF THE
ERN HALF THIS AFTN. WIND ADVISORY IS MARGINAL FOR NRN COASTAL COS
BUT DID NOT CHANGE CONFIGURATION OF THE NPW. SEE CURRENT WIND
ADVISORY FOR MORE DETAILS. ADDITIONAL UPDATES INCLUDED: TWEAKING
TEMPS UP OUT WEST...TWEAKING WINDS EVERYWHERE....DECREASING CLOUDS
OUT WEST AND CHANGING TIMING OF SCAS FOR THE WATERS. RED FLAG
WARNING IS MARGINAL OUT WEST...BUT DECIDED TO LET IT RIDE IN CASE
DEWPOINTS MIX OUT A BIT MORE THAN I CURRENTLY EXPECT.
&&
.AVIATION...CONDITIONS WILL VARY FROM MVFR ACROSS THE ERN 3 TAF
SITES (VCT...CRP...ALI) TO VFR IN LRD THIS AFTN. CIGS MAY
PERIODICALLY INCREASE TO VFR LVLS IN THE EAST AT TIMES AS
WELL...BUT MVFR CIGS WILL DEVELOP RAPIDLY AGAIN FROM SE TO NW
AFTER SUNSET. ONCE THE STRONG COLD FRONT MOVES THROUGH THE AREA
AROUND MID DAY (LIKELY WITH MINIMAL PRECIP MAINLY CONFINED TO VCT
AREA)...VFR CONDITIONS WILL DEVELOP AREA WIDE. AIRPORT ADVISORY
WILL REMAIN IN EFFECT FOR CRP DUE TO WINDS GUSTING TO 34-38 KTS
AND STRONG AND GUSTY WINDS WILL BE AN ISSUE AGAIN ON MON ONLY OUT
OF THE NW INSTEAD OF SSE.
&&
.PREV DISCUSSION... /ISSUED 408 AM CST SUN MAR 2 2008/
SHORT-TERM (TODAY THROUGH MONDAY)...ANTICIPATE SHOWER ACTIVITY OVR
THE CWFA TDA BASED ON THE 300K CONDENSATION PRESSURE DEFICITS.
INTRODUCED ISOLD THUNDERSTORMS OVR THE NERN SECTION BASED ON LOWER
CIN/NEGATIVE LI BY 18Z SUN...FROM THE GFS. WITH RESPECT TO THE
DEVELOPING UPPER DISTURBANCE CURRENTLY MOVG ACRS THE ROCKIES...THE
GFS ENSEMBLES ADD CREDENCE TO THE TIMING/PSN OF THE GFS
DETERMINISTIC SOLN. SYNOPTIC SCALE ASCENT EXPECTED TO ENTER THE CWFA
FROM THE NW BY EARLY MONDAY. THE GFS/NAM PROG A STG LOW LEVEL JET
WITH 925MB 30-40KT WIND OVR THE ERN CWFA TDA/TNGT IN ADVANCE OF THIS
SYSTEM. VERTICAL MIXING OF STG WIND ALOFT (BASED ON MAX TEMPS TDA)
COMBINED WITH MSLP GRADIENT IN ADVANCE OF THE DISTURBANCE SHOULD
RESULT IN WINDY CONDITIONS TDA. WIND ADVISORY CONDITIONS EXPECTED
OVR THE ERN CWFA TDA. CONCUR WITH THE GFS PROG OF BRN VALUES IN THE
SUPERCELLULAR CATEGORY (FOR SFC-BASED CONVECTION) WHEN THUNDERSTORMS
ARE EXPECTED LATE SUNDAY/MONDAY. CAVEAT...STG CIN OVR THE SRN CWFA
MAY PRECLUDE SFC BASED CONVECTION. YET...ELEVATED CONVECTION
EXPECTED AT THE VERY LEAST. BASED ON WEAKER CIN MAGNITUDES OVR THE
NERN CWFA...SFC BASED CONVECTION MAY OCCUR. WL INTRODUCE THE WORDING
OF STG THUNDERSTORMS FOR THE NERN CWFA FOR EARLY MONDAY.
MARINE...VERTICAL MIXING OF MOMENTUM ASSOCIATED WITH A STG LOW
LEVEL JET/INCREASING MSLP GRADIENT WL CONTRIBUTE TO SCA CONDITIONS
TDA/TNGT OVR THE WATERS. STG OFFSHORE FLOW EXPECTED AFTER FROPA
MONDAY. ANTICIPATE GALE CONDITIONS MONDAY AFTN WHEN CONSIDERING THE
COMBINATION OF COLD AIR (BASED ON 1000-500MB THICKNESS) AND WARM SST
VALUES.
FIRE WEATHER...EXPECT CONDITIONS TO APPROACH RED FLAG WARNING
CRITERIA THIS AFTN OVR THE EXTREME WRN CWFA. WL ISSUE A RED FLAG
WARNING. EXPECT RED FLAG CONDITIONS AREAWIDE MONDAY AFTN AFTER FROPA
AND WL ISSUE A FIRE WEATHER WATCH FOR MON AFTN.
AVIATION...PREDOMINATE MVFR CONDITIONS EXPECTED AREAWIDE TDA/TNGT...
WITH VFR CONDITIONS DEVELOPING AFTER FROPA MONDAY. IFR CONDITIONS
ANTICIPATED NEAR CONVECTION TNGT/MON.
LONG TERM (MONDAY NIGHT THROUGH SATURDAY)...MONDAY NIGHT MN TEMPS
WILL BE MUCH COLDER IN THE WAKE OF A STRONG CF. QUESTION IS JUST HOW
LOW WILL MN TEMPS DIP TO? DEWPOINTS ARE EXPECTED TO BE AROUND 20
DEGREES ACROSS MUCH OF THE INLAND AREAS...AND SKIES WILL BE
CLRG...HOWEVER WIND SPEEDS MAY INHIBIT RADIATIONAL COOLING. THE
WINDS ARE EXPECTED TO DIMINISH OVRNITE BUT THE FCSTD GRADIENT STILL
LOOKS TIGHT AND 925MB WINDS ARE PROGD TO BE IN 20-25 KNOT RANGE BY
12Z TUE. FEEL MODELS ARE TOO LOW WITH SFC WIND SPEEDS AND HAVE
BUMPED THEM UP A COUPLE OF KNOTS FOR MON NIGHT/TUE MORNING. MOS
GUIDANCE VARIED BY AROUND 10 DEGREES FOR THE MN TEMPS...BUT LEANED
TOWARD THE COLDER GUIDANCE VALUES. THEREFORE WENT WITH TEMPS RIGHT
AROUND THE FREEZING MARK ACROSS THE NRN COUNTIES FROM LASALLE TO VCT
FOR TUE MORN. WINDS ACROSS THE COASTAL WATERS WILL REMAIN ON THE
HIGH END SCA OR POSSIBLY BORDERLINE GALE FOR LATE MON
NIGHT...DECREASING TOWARD TUE MORNING AS SFC HIGH SETTLES ACROSS S
TX. TUE/WED WILL BE A TRANSITION TO WARMER MORE HUMID CONDITIONS
WITH RETURN FLOW. A WEAK FRONT MOVES ACROSS S TX ON WED WITH
REINFORCING STRONG CF THU NIGHT. THERE IS A SLIGHT CHC FOR -SHRA
WITH THE WED FRONT ACROSS THE NRN CWA...HOWEVER CHCS INCREASE THU
AND THU NIGHT AHD AND ALONG THE STRONGER FRONT PER THE GFS. THE
ECMWF IS MUCH DRIER BUT LEANED TOWARD THE GFS SOLN AS FEEL
SUFFICIENT MOISTURE WILL BE IN PLACE BUT DIDNT WANT TO LOWER POPS
TO AVOID FLIP FLOPPING FCST. WILL TWEAK POPS AS CONFIDENCE INCREASES
WITH LATER RUNS. CONTD WITH DRYING TREND FRI/SAT. LATEST MEX TEMPS
WHERE COOLER THAN PREVIOUS RUN FOR FRI/SAT. HAVE LOWERED TEMPS FOR
THAT TIME FRAME BUT NOT AS MUCH AS THE MEX.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 78 69 81 36 72 / 20 20 20 10 0
VICTORIA 77 69 74 31 69 / 20 30 50 10 0
LAREDO 90 69 72 39 75 / 10 10 10 0 0
ALICE 83 68 78 35 73 / 20 20 20 10 0
ROCKPORT 71 68 77 43 70 / 20 20 30 10 0
COTULLA 86 65 70 32 73 / 10 20 10 0 0
KINGSVILLE 82 69 80 37 72 / 20 20 20 10 0
NAVY CORPUS 72 68 77 44 69 / 20 20 20 10 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...
GOLIAD...JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...
MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...VICTORIA...
WEBB.
WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...JIM WELLS...
KLEBERG...LIVE OAK...NUECES...REFUGIO...SAN PATRICIO...
VICTORIA.
RED FLAG WARNING UNTIL 6 PM CST THIS AFTERNOON FOR THE FOLLOWING
ZONES: LA SALLE...WEBB.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST TUESDAY FOR THE FOLLOWING
ZONES: WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM...
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 6 AM CST TUESDAY FOR THE FOLLOWING
ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS.
SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 6 AM CST
TUESDAY FOR THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM
PORT ARANSAS TO PORT OCONNOR...COASTAL WATERS BAFFIN BAY
TO PORT ARANSAS OUT 20 NM...COASTAL WATERS PORT ARANSAS TO
MATAGORDA SHIP CHANNEL OUT 20 NM.
&&
MJG...UPDATEHazardous weather outlook, Mar 2, 6:02 AM CST, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 602 AM CST SUN MAR 2 2008 GMZ230-235-250-255-270-275-TXZ229>234-239>247-031215- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 602 AM CST SUN MAR 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT FOR THE COASTAL BEND AND VICTORIA CROSSROADS THIS AFTERNOON. A RED FLAG WARNING IS IN EFFECT FOR THE WESTERN RIO GRANDE PLAINS THIS AFTERNOON. SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE BAYS AND COASTAL WATERS TODAY AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT... PRIMARILY OVER THE VICTORIA CROSSROADS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED MONDAY. SOME STORMS MAY BECOME STRONG MONDAY MORNING. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED MONDAY THROUGH TUESDAY MORNING. A FIRE WEATHER WATCH IS IN EFFECT AREAWIDE FOR MONDAY AFTERNOON. THE WATERS MAY APPROACH GALE WARNING CRITERIA MONDAY AFTERNOON THROUGH MONDAY NIGHT. SMALL CRAFT ADVISORY CONDITIONS ARE ANTICIPATED FOR LATE THURSDAY THROUGH EARLY FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TODAY. SPOTTER ACTIVATION MAY BE NEEDED MONDAY MORNING FOR THE VICTORIA CROSSROADS. 87
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 4:23 AM CST | Fire Weather Watch | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 11 hr |
| Mar 2, 4:23 AM CST | Red Flag Warning | CRP | La Salle, Webb | 14 hr |
| Mar 2, 5:07 AM CST | Wind Advisory | CRP | Aransas, Bee, Calhoun, Goliad, Jim Wells, Kleberg and 5 more | 15 hr |
| Mar 2, 6:44 AM CST | Marine Weather Statement | CRP | 43 hr |
Nearby
Red Flag Warnings in Texas, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.